# SDR UPS99228643

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192086
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-AD, FLAP TRACK NR 8 CRACKED AT TIP.  FLAP TRACK REPLACED IAW MM 57-51-31.
